American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10.48) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] M. V. Subbarao. Partition theorems for Euler pairs . Proc. Amer. Math. Soc. 28 (1971) 330-336. MR 0274410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] M. V. Subbarao. On a partition theorem of MacMahon-Andrews . Proc. Amer. Math. Soc. 27 (1971) 449-450. MR 0272736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Peter Hagis. Partitions with a restriction on the multiplicity of the summands . Trans. Amer. Math. Soc. 155 (1971) 375-384. MR 0272735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Peter Hagis. A root of unity occurring in partition theory . Proc. Amer. Math. Soc. 26 (1970) 579-582. MR 0265308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. V. Subbarao and M. Vidyasagar. On Watson's quintuple product identity . Proc. Amer. Math. Soc. 26 (1970) 23-27. MR 0263770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] D. B. Lahiri. Some restricted partition functions: Congruences modulo $2$ . Trans. Amer. Math. Soc. 147 (1970) 271-278. MR 0260694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Henry L. Alder. Proof of Andrews' conjecture on partition identities . Proc. Amer. Math. Soc. 22 (1969) 688-689. MR 0244185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] George E. Andrews. A generalization of the classical partition theorems . Trans. Amer. Math. Soc. 145 (1969) 205-221. MR 0250995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] D. B. Lahiri. Some restricted partition functions: Congruences modulo $7$ . Trans. Amer. Math. Soc. 140 (1969) 475-484. MR 0242784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. S. Cheema and H. Gupta. The maxima of $P\sb{r}(n\sb{1},\,n\sb{2})$ . Math. Comp. 22 (1968) 199-200. MR 0222045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] George E. Andrews. On partition functions related to Schur's second partition theorem . Proc. Amer. Math. Soc. 19 (1968) 441-444. MR 0225741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Thomas R. Parkin and Daniel Shanks. On the distribution of parity in the partition function . Math. Comp. 21 (1967) 466-480. MR 0227126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Morris Newman. Note on partitions modulo $5$ . Math. Comp. 21 (1967) 481-482. MR 0227127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] George E. Andrews. A generalization of the G\"ollnitz-Gordon partition theorems . Proc. Amer. Math. Soc. 18 (1967) 945-952. MR 0219497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Peter Hagis. A correction of some theorems on partitions . Trans. Amer. Math. Soc. 118 (1965) 550. MR 0176970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Culbreth Sudler. A direct proof of two theorems on two-line partitions . Proc. Amer. Math. Soc. 16 (1965) 161-168. MR 0175798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Culbreth Sudler. Errata: ``Two algebraic identities and the unboundedness of a restricted partition function'' . Proc. Amer. Math. Soc. 15 (1964) 1000. MR 0175870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] John B. Kelly. Partitions with equal products . Proc. Amer. Math. Soc. 15 (1964) 987-990. MR 0168542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Culbreth Sudler. Two algebraic identities and the unboundedness of a restricted partition function . Proc. Amer. Math. Soc. 15 (1964) 16-20. MR 0156831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] E. M. Wright. Direct proof of the basic theorem on multipartite partitions . Proc. Amer. Math. Soc. 15 (1964) 469-472. MR 0161845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Peter Hagis. On a class of partitions with distinct summands . Trans. Amer. Math. Soc. 112 (1964) 401-415. MR 0166177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] M. H. McAndrew. A partition problem . Math. Comp. 17 (1963) 291-295. MR 0164903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Peter Hagis. A problem on partitions with a prime modulus $p\geq 3$ . Trans. Amer. Math. Soc. 102 (1962) 30-62. MR 0146166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Basil Gordon. Two new representations of the partition function . Proc. Amer. Math. Soc. 13 (1962) 869-873. MR 0141607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Shô Iseki. A proof of a functional equation related to the theory of partitions. . Proc. Amer. Math. Soc. 12 (1961) 502-505. MR 0125098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] S. Parameswaran. Partition functions whose logarithms are slowly oscillating . Trans. Amer. Math. Soc. 100 (1961) 217-240. MR 0140498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1